MAUDE Adverse Event Report: JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.The device was manufactured at the (b)(4) site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to refractive surprise due to halos and glares.Another johnson & johnson zcb00 lens (different model and same diopter) was implanted as a replacement.There was no incision enlargement, no vitrectomy, no sutures required.There was no patient injury.Patient is doing good post-operatively.Suspect product was discarded.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
JJSV MFG. MALAYSIA SDN. BHD.
ind. zone phase 3, kulim hi-te
kulim, kedah 09000
MY  09000
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12829320
Report Number2020664-2021-07939
Device Sequence Number17285992
Product Code MFK
UDI-Device Identifier05050474560635
UDI-Public(01)05050474560635(17)220708
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberZLB00
Device Catalogue NumberZLB00U0180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite